# SDR DL72S981780

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, HYD FAILURE RT MAIN GEAR UPLOCK SEQUENCING VLV.  HOUSING CRACKED.  REPLACED VALVE.
